MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Harefuah · 2020

[SWITCH TO MANIC EPISODE WITH MIXED FEATURES IN DEPRESSIVE SOLDIER UNDER ANTIDEPRESSANT TREATMENT].

Kalla Carmel

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Antidepressant treatment may have some adverse clinical effects. One main effect is a switch to mania or to an affective episode with mixed features. This case report describes a young woman who developed a manic episode with mixed features, a couple of weeks following Selective Serotonin Reuptake Inhibitor (SSRI) initiation. During the episode she made a serious suicide attempt. This case report highlights the significance of clinical follow-up after antidepressant initiation.

Для цитирования: Kalla Carmel. [SWITCH TO MANIC EPISODE WITH MIXED FEATURES IN DEPRESSIVE SOLDIER UNDER ANTIDEPRESSANT TREATMENT].. Harefuah. 2020.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.